Feb 17, 2009
i have spf thrombophlebitis after i v for 24.... while post hemorrhoidectomy please is there any risk? what is the best treatement for hiv pos on meds (me)
Response from Dr. Young
If I read your note correctly, you have superficial thrombophlebitis (a small blood clot) after a peripheral IV line. Such clots are sometimes painful, but rarely result in any long-term complications.
Treatment is usually simple: pain medications as needed, warm compresses seem to help too.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Having Sex During Period Worried I Have HIV
- Tingling In Feet After Mutual Masturbation Worried I Have HIV
- Vomiting After Anal Fingering Worried I Have HIV
- Is There An Std That Causes Back Pain?
- Vaginal Infections Caused By Sperm
- What Does Hpv Mean In Medical Terms?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.